# SDR CALA9601271

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN DOUBLER JUST AFT OF STA 408, LONGERON 30.  A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2.
